# SDR AWXA200600521

- Difficulty date: February 8, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69434772
- Condition: Corroded
- Location: Bs 767-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED CORROSION ON AFT CARGO FLOOR WEB ATTACH ANGLE AT BS 767+6" TO 785 AND BL 19R.  CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW ATTACH ANGLE AT BS 767+6" TO 785 AND BL 19R IAW BOEING 737-300 SRM 53-00-15-1A1.
